# SDR DHL2005782508

- Difficulty date: March 10, 2005
- Submitted: April 2, 2005
- Operation: Air carrier
- Aircraft: N782DH
- Make and model: Boeing 727227
- Aircraft serial: 21998
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR OUTBOARD SIDE TOP RT CORNER SKIN DENTED.  STOP DRILLED CRACK SIZE .250 IAW B727 SRM 51-10-1.  FABRICATED DOUBLER REPAIR USING 2024T3 .050 PO NR 9001873 SIZE 5 3/4" BY 4 3/4" IAW B727 SRM 52-10-1 FIG 1AND 52-00-3 FIG 3.  TREATED AND PRIMED AREA AND PART IAW B727 SRM 51-10-2.  ACCOMPLISHED 727 HFEC INSPECTION 51-00-00 FIG 4.  CRACK CONTAIN CONFIRMED INSTALLED DOUBLER REPAIR IAW B727 SRM 51-30-2.
